MathSciNet Relay Station
MathSciNet bibliographic data
MR1668221 90B20 (35Q53 82C22)
Nagatani, Takashi Modified KdV equation for jamming transition in the continuum models of traffic. Phys. A 261 (1998), no. 3-4, 599–607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement